# SDR SWAA2025071080378

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS927 AND BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT 2025-363565<[01] REPLACED SUPPORT ANGLE BETWEEN BS 907 TO BS 927 STR 25R AND STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 147A7221 SHEET: 24 REV: - .
